# SDR QMLA2025061020063

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Bell 429
- Aircraft serial: 57239
- Aircraft time: 5,046 hours, 8,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: S3038EC1
- Part serial: R708
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER FAILED IN FLIGHT. REPLACED COMPRESSOR.
